# SDR SWAA2021072920026

- Difficulty date: January 20, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MUTIPLE AREAS OF FCB SUB THRESHOLD WEB STA 440-500 RBL 24 WL 155 / DAMAGE EVALUATION ON FCB SUB-THRESHOLD WEB BS440-492; RLB24M WL155 WAS FOUND TO BE OUT OF LIMITS. DUE TO PROXIMITY TO FASTENER HOLES. PER SRM 53-30-15. REMOVED AND INSTALLED NEW FCB SUB- THRESHOLD WEB BS440-492; RBL 24; WL155; PER DWG 143A8330; SRM 51-40-02. 87713U; 21JAN2020.
